DocServer

Items where Year is 2003

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: A | B | D | E | H | K | L | M | S | W
Number of items: 39.

A

Alspach, Brian and Galvas, Heather and Šajna, Mateja and Verrall, Helen (2003) Cycle decompositions IV: complete directed graphs and fixed length directed cycles. Journal of Combinatorial Theory: Series A, 103 (1). pp. 165-208.

B

Bauschke, Heinz H. and Matouskova, Eva and Reich, Simeon (2003) Projection and proximal point methods: convergence results and counterexamples. [Preprint]

Borwein, Jonathan M. and Bailey, David H. and Girgensohn, Roland (2003) Mathematics by Experiment: Plausible Reasoning in the 21st Century and Experiments in Mathematics: Computational Paths to Discovery. [Preprint] (Unpublished)

Borwein, Jonathan M. and Borwein, Peter and Berggren, Lennart (2003) A Pamphlet on Pi. UNSPECIFIED. (Unpublished)

Borwein, Jonathan M. and Choi, Stephen (2003) On Dirichlet series for sums of squares. Ramanujan Journal, 7 . pp. 95-128.

Borwein, Jonathan M. and Choksi, Rustum and Marechal, Pierre (2003) Probability distributions of assets inferred from option prices via the Principle of Maximum Entropy. SIAM J. Optimization, 4 . pp. 464-478.

Borwein, Jonathan M. and Combettes, Patrick L. and Bauschke, Heinz H. (2003) Bregman Monotone Optimization Algorithms. SIAM J. Control and Optimization, 42 . pp. 596-636.

Borwein, Jonathan M. and Crandall, Richard E. (2003) On the Ramanujan AGM fraction. Part II: the Complex-parameter Case.

Borwein, Jonathan M. and Dontchev, Asen L. (2003) On the Bartle-Graves Theorem. Proceedings of the American Mathematical Society, 131 . pp. 2553-2560. ISSN 0002-9939

Borwein, Jonathan M. and Fitzpatrick, Simon and Girgensohn, Roland (2003) Subdifferentials whose Graphs are not Norm x Weak* Closed. Canadian Math. Bulletin, 46 . pp. 538-545.

Borwein, Jonathan M. and Girgensohn, Roland (2003) A Class of Exponential Inequalities. Mathematical Inequalities and Applications, 6 . pp. 397-411.

Borwein, Jonathan M. and Goebel, Rafal (2003) Notions of Relative Interior in Banach Spaces. Journal of Mathematical Sciences , 115 . pp. 2542-2553.

Borwein, Jonathan M. and Vanderwerff, Jon D. and Wang, Shawn Xianfu (2003) Local Lipschitz Constants and Maximal Subdifferentials. Set-Valued Analysis, 11 . pp. 37-67. ISSN 0927-6947

Borwein, Jonathan M. and Burke, James V. and Lewis, Adrian (2003) Differentiability of cone-monotone functions in Banach spaces. Proceedings of the American Mathematical Society, 132 (4). pp. 1067-1076. ISSN 0002-9939

Borwein, Jonathan M. and Wang, Xianfu (2003) Lipschitz functions on the line with prescribed Hölder subdifferentials. Advan. Stud. Contemp. Math, 7 . pp. 93-117.

D

Dominguez, Tomas and Lopez, Genaro and Hudzik, Henryk and Mastylo, M. and Sims, Brailey (2003) Complete characterization of Kadec-Klee properties in Orlicz spaces. Houston Journal of Mathematics, 29 (4). pp. 1027-1044.

E

Elder, Murray and McCammond, Jon and Meier, John (2003) Combinatorial conditions that imply word-hyperbolicity for 3-manifolds. Topology, 42 (6). pp. 1241-1259. ISSN 00409383

Elder, Murray J (2003) The Loop Shortening Property and Almost Convexity. Geometriae Dedicata, 102 (1). pp. 1-17. ISSN 0046-5755

Elder, Murray J (2003) Patterns Theory and Geodesic Automatic Structure for a Class of Groups. International Journal of Algebra and Computation, 13 (02). pp. 203-230. ISSN 0218-1967

H

Hare, Warren and Lewis, Adrian (2003) Identifying active constraints via partial smoothness and prox-regularity. [Preprint]

K

Karamanos, Kostas and Kotsireas, Ilias (2003) On the arithmetic nature of various constants at the accumulation points of unimodal maps and in particular of the logistic map. [Preprint]

L

Luke, D. Russell (2003) Multifrequency inverse obstacle scattering: the point source method and generalized filtered backprojection. [Preprint]

Luke, D. Russell and Bauschke, Heinz H. and Combettes, Patrick L. (2003) A Hybrid Projection Reflection Method for Phase Retrieval. [Preprint]

Luke, D. Russell and Burke, James V. (2003) Variational analysis applied to the problem of optical phase retrieval. [Preprint]

Luke, D. Russell and Potthast, Roland (2003) The no response test - a sampling method for inverse scattering problems. [Preprint]

M

MacDougall, James A. (2003) Heron Triangles With Sides in Arithmetic Progression. Journal of Recreational Mathematics, 31 . pp. 189-196.

MacDougall, James A. (2003) Mersenne Composites and Cyclotomic Primes. Mathematical Gazette, 87 . pp. 71-75.

MacDougall, James A. and Adams, Peter and Eggleton, Roger B. and Mahmoodian, E. S. (2003) Corrections to Steinbach's Posets of Graphs (Orders 5, 6, 7). Bulletin of the I.C.A., 37 . pp. 29-34.

MacDougall, James A. and Daven, Mike and Rodger, C. A. (2003) Maximal Sets of Hamilton Cycles in Complete Multipartite Graphs. Journal of Graph Theory, 43 . pp. 49-66.

MacDougall, James A. and Eggleton, Roger B. (2003) Graph Posets, Spanning-Universal Graphs and Graph Coverings. Bulletin in the I.C.A., 37 . pp. 63-72.

MacDougall, James A. and Gray, I. D. (2003) On Vertex-Magic Labeling of Complete Graphs. Bulletin of the ICA, 38 . pp. 42-44.

MacDougall, James A. and Gray, I. D. and Wallis, W. D. and McSorley, J. P. (2003) Vertex-magic labeling of trees and forests. Discete Mathematics, 261 . pp. 285-298.

MacDougall, James A. and Gray, I. D. and Wallis, W. D. and Simpson, R. J. (2003) Vertex-Magic Total Labelings of Complete Bipartite Graphs. ARS Combinatoria, 69 . pp. 117-127.

MacDougall, James A. and Wallis, W. D. (2003) Strong edge-magic labelling of a cycle with a chord. Australasian Journal of Combinatorics, 28 . pp. 245-255. (In Press)

MacDougall, James A. and Bača, Martin and Miller, Mirka and Bertault, Francois and Simanjuntak, Rinovia (2003) Vertex-antimagic total labelings of graphs. Discussiones Mathematicae Graph Theory, 23 . pp. 67-83.

Macklem, Mason S. (2003) Multidimensional Modelling of Image Fidelity Measures. MSc Thesis thesis, Simon Fraser University.

S

Spagnuolo, Anna Maria and Wright, Steve (2003) Analysis of a multiple-porosity model for single-phase flow through naturally fractured porous media. J. Appl. Math. (7). pp. 327-364.

Stuckless, Tara (2003) Brouwer's Fixed Point Theorem: Methods of Proof and Applications. MSc Thesis thesis, Simon Fraser University.

W

Wiersma, Herre (2003) Duality Inequalities in Nonsmooth Optimization. MSc Thesis thesis, Simon Fraser University.

This list was generated on Mon Aug 21 12:37:38 2017 AEST.